ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Modified Lu-Lee cryptosystem

Adiga, BS and Shankar, P (1985) Modified Lu-Lee cryptosystem. In: Electronics Letters, 21 (18). pp. 794-795.

[img] PDF
20.pdf - Published Version
Restricted to Registered users only

Download (249kB) | Request a copy
Official URL: http://ieeexplore.ieee.org/search/srchabstract.jsp...


A modified Lu-Lee cryptosystem is proposed which appears to be resistant to the cryptanalytic attacks on the original Lu-Lee scheme. The data expansion due to encryption is moderate, and the size of the public key is also quite small.

Item Type: Journal Article
Publication: Electronics Letters
Publisher: IEEE
Additional Information: Copyright 1985 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.
Department/Centre: Division of Electrical Sciences > Electrical Engineering
Date Deposited: 08 Feb 2010 05:08
Last Modified: 01 Mar 2012 08:38
URI: http://eprints.iisc.ac.in/id/eprint/23013

Actions (login required)

View Item View Item